# SDR SWAA2021012739783

- Difficulty date: January 5, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,568 hours, 24,755 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR DAMAGED IN 2 AREAS BS 260.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR, PER EA 1-A53-33179 REV 1
